Translator Disclaimer
Winter 2002 The ideal structure of the $C\sp *$-algebras of infinite graphs
Teresa Bates, Jeong Hee Hong, Iain Raeburn, Wojciech Szymański
Illinois J. Math. 46(4): 1159-1176 (Winter 2002). DOI: 10.1215/ijm/1258138472

Abstract

We classify the gauge-invariant ideals in the $C^*$-algebras of infinite directed graphs, and describe the quotients as graph algebras. We then use these results to identify the gauge-invariant primitive ideals in terms of the structural properties of the graph, and describe the $K$-theory of the $C^*$-algebras of arbitrary infinite graphs.

Citation

Download Citation

Teresa Bates. Jeong Hee Hong. Iain Raeburn. Wojciech Szymański. "The ideal structure of the $C\sp *$-algebras of infinite graphs." Illinois J. Math. 46 (4) 1159 - 1176, Winter 2002. https://doi.org/10.1215/ijm/1258138472

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1036.46038
MathSciNet: MR1988256
Digital Object Identifier: 10.1215/ijm/1258138472

Subjects:
Primary: 46L80

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top